MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP

AOMORI OLYMPUS CO., LTD. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP
Model Number HX-202UR
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned.However, an initial evaluation has not yet been conducted.Though, the investigation is underway.If additional information becomes available prior to the conclusion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
The customer reported that she had three olympus single-use repositionable clips deployed but they did not stay attached to the bleeding spot in the patient.According to the initial reporter, this event took place during a diagnostic colonoscopy with a polypectomy procedure.Reportedly, the procedure was delayed for approximately 15 minutes due to attempting the second two clips.The initial reporter confirmed that the procedure was completed following the attempt of the third clip as the bleeding was stopped.This is report 1 of 3.For details related to the remaining 2 clips, please see reports with patient identifiers (b)(6) & (b)(6).

Brand Name
SINGLE USE REPOSITIONABLE CLIP
Common Device Name
SINGLE USE REPOSITIONAL CLIP
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16860653
Report Number9614641-2023-00595
Device Sequence Number5957948
Product Code PKL
UDI-Device Identifier04953170385933
UDI-Public04953170385933
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K123601
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-202UR
Device Lot Number27K
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/01/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown